# SDR ASOA201000704

- Difficulty date: May 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,858 hours, 17,093 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P598
- Condition: Leaking
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT & CABIN DURING FLIGHT.  AUXILIARY POWER UNIT APU -INTAKE DOOR DEACTIVATED CLOSED.  REMOVED AND REPLACED IAW AMM 49-10-00 COMPLIED WITH OPERATIONAL TEST IAWW AMM 49-10-00 OPS TEST GOOD AT THIS TIME PLACARD REMOVED PLACARD CLEARED.
